need advice on tramadol

i have been taken of the rigevidon pill as i had bloods took in november and had some done last week and the dr thinks the pill is afecting my liver test have to have them re done in two weeks see if it is so she said she would refer me when she knows the results if there goback to how there were in november she will refer to a gyn hurray i have been given tramadol for pain can any one give me advice on it i took one helped with pain felt strange dos this feeling eas when u get used to it also i have been sore and sensitive down below with back pain its like haveing a water infection but makes me shack its horribe any one els had this

5 Replies

oldestnewest
  • Hi

    I would have to say no, you don't get use to the strange feeling. I have been on tramadol for 7 months now and every time I take them I feel woozy and not quite with it. Don't take more than 1 at a time, I took 2 the first time and collapsed (not going there again). Sorry can't help with your other problem.

    Good Luck xx

  • Hi, I was on codeine for years and always felt not quite right but I have been on tramadol for a year now and I feel fine. I did feel a bit woozy to start with but much better now. Although I will say I am not 100% for instance I don't like to drive after taking them as I know my reactions and thinking power are not what they should be.

    Take it for a while and see how you feel. Most pain meds will make you feel like that until you get used to them as they are all opiate based, if you really don't like the feeling or it doesnt get better you could reduce the dose or try non steriodal anti-inflamitries (ibprofen) unless there is a reason why you cant take them of course, I think astmama is one reason. I take both as my pain is really bad. It depends how bad the pain is I suppose. I hated the feeling but the pain was worse so I took the codiene.

    I hope this helps,

    xx

  • i can not take codean or anti inflam

  • If you can't take them then it sounds like tramadol is your only option. The only thing I could sugest would be to talk to your GP to see if there is anything else you can try, if the dizzy feeling doesnt get any better. x

  • Hi I take tramadol but it don't completely take away the pain but stops your mind from concentrating on it the funny feeling you had was being stoned only description I can think off but without taking them by body goes into spasms with the pain

You may also like...